# SDR DLM88031116

- Difficulty date: December 21, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 34,955 hours, 27,236 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT MAIN LDG GEAR LIGHT REMAINED ON WITH GEAR DOOR OPEN LIGHT ILLUM AFTER T/O.  REFERRED TO POM AND CYCLED GEAR.  WHEN LIGHT EXTINGUISHED MAIN GEAR DOOR EXT BEFORE LT MAIN LDG GEAR LIGHT.  CLEANED LT MLG DOOR PROX SENSOR.  RAN GEAR DOOR.  IND NORMAL. NO FAULTS ON PSEU.
